# SDR QXEA200500811

- Difficulty date: April 18, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND ENGINE TRANSLATING COWL IS CHAFING ON FORWARD COWL WHEN STOWED AT UPPER ANDL LOWER COWLS.  REPAIRED IAW HORIZON AIR EA R-78-39, EA R-78-40 AND REO 670-78-33-363.
